Volume 30, Issue 2
On Some Class of n-Normed Generalized Difference Sequences Related to lp-Space

B. C. Tripathy, I. K. Rana & S. Borgohain

Anal. Theory Appl., 30 (2014), pp. 214-223

Published online: 2014-06

Preview Full PDF 281 1100
Export citation
  • Abstract

In this paper, we introducethe class of $n$-normed generalized difference sequences related to $l_p$-space.Some properties of this sequence space like solidness, symmetricity, convergence-freeetc. are studied. We obtain some inclusion relations involving this sequence space.

  • Keywords

Generalized difference operator $n$-norm $n$-Banach space symmetricity solidness convergence free completeness

  • AMS Subject Headings

40A05 40A25 40A30 40C05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard